Telfast Hayfever Tablets 180Mg 30 Pack

$27.99

Ingredients

Active Ingredients:
Fexofenadine Hydrochloride 180mg

Inactive Ingredients:
Croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).
Contains: Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

General Information

Hayfever allergy relief

Use Telfast 180mg for

Relief of the Symptoms of Hayfever Allergies:
Sneezing
Runny & Itchy Nose
Itchy & Watery Eyes
Itchy Throat

Relief of the Symptoms of Itchy Skin Rash / Hives (Urticaria):
Itchy Skin Rash
Itch caused by Hives
Swelling related to Allergy
Swelling related to Hives

Size: 30 Pack

Reviews

There are no reviews yet.

Be the first to review “Telfast Hayfever Tablets 180Mg 30 Pack”

Your email address will not be published. Required fields are marked *